Please use this identifier to cite or link to this item: http://hdl.handle.net/11422/9049
Type: Artigo
Title: On single limits and the asymptotic behaviour of separating turbulent boundary layers
Author(s)/Inventor(s): Cruz, Daniel Onofre de Almeida
Freire, Atila Pantaleão Silva
Abstract: Indisponível.
Abstract: The present work studies the asymptotic structure of the turbulent boundary layer near a separation point through the single limit concept of Kaplun. A new scaling procedure is introduced resulting in a changeable asymptotic structure which is consistent with the experimental data. The classical structure of the velocity and temperature boundary layers is shown to develop into a one-deck structure near the separation joint due to the merging of the two principal equations. The Reynolds analogy breaks down yielding a different power-law for the temperature profile. New laws of the wall for both the velocity and temperature fields are derived.
Keywords: Turbulent Flow
Turbulent boundary layer
Subject CNPq: CNPQ::CIENCIAS EXATAS E DA TERRA::FISICA::AREAS CLASSICAS DE FENOMENOLOGIA E SUAS APLICACOES::DINAMICA DOS FLUIDOS
Department : Núcleo Interdisciplinar de Dinâmica dos Fluidos
Publisher: Elsevier
In: International Journal of Heat and Mass Transfer
Volume: 41
Issue: 14
Issue Date: 5-Aug-1998
DOI: 10.1016/S0017-9310(97)00371-2
Publisher country: Brasil
Language: eng
Right access: Acesso Aberto
ISSN: 0017-9310
Appears in Collections:Engenharias

Files in This Item:
File Description SizeFormat 
1998_FREIRE_IJHMT41-min.pdf446,81 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.